# SDR SIMA20190926001

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 37,582 hours, 32,682 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND THE BAGGAGE DOOR INTERNAL WEB GOUGED ABOVE AND AFT OF THE VENT PANEL-C/A-PERFORMED PERMANENT REPAIR ON THE BAGGAGE DOOR INTERNAL WEB ABOVE AND AFT OF THE VENT PANEL IAW EMB 145 SRM 52-30-01 AND ETN-EM-52-043.   REPAIR DOUBLER: 2024 T3 0.050?
